MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEEGO; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEEGO; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Codes Output Problem (3005); Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During an interventional procedure, the user reported that no x-ray was available and an exposure was not possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in norway.
 
Additional Manufacturer Narrative
Siemens conducted a detailed investigation of the reported event.The investigation was performed on expert discussions considering the complaint description, customer service reports, and system history.According to the available information, the system reported an over temperature of the x-ray tube during an interventional procedure.However, the user continued the procedure.After a few more x-ray series, the error message "tube too hot" was displayed and x-ray imaging was no longer possible.As a result, the patient was moved to another lab which caused a delay in patient treatment and "significantly established infarct changes and clinically persistent stroke score of about 19 (nihss 19)" was communicated.To resolve the issue, the customer exchanged the water pump of the tube colling system.Siemens service was not called to troubleshoot the system.Neither the defective pump nor the log files were available for a detailed investigation.Therefore, it is not possible to determine how and why the colling unit pump was damaged.The general system behavior in case of a malfunction of the x-ray tube cooling unit activates a multi-stage detection and warning mechanism, so that the system displays the message "tube hot, have a break" for the user.If, despite the messages, the user continues x-ray imaging, the temperature may exceed a second temperature threshold of the oil pressure may increase until the limit, where a hw switch is activated and disables x-ray imaging for safety reasons (potential burst of the x-ray tube).The system displays the message "no xray, tube too hot".The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.H11: b2: other serious or important medical events was checked in error on the initial report submitted on august 31, 2022.Internal id # (b)(4).

Brand Name
ARTIS ZEEGO
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim 91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15045074
Report Number3004977335-2022-36116
Device Sequence Number12492498
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown